Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 1, Pages 55-65
http://dx.doi.org/10.1155/S0161171281000033

A completion functor for Cauchy groups

Department of Pure and Applied Mathematics, Washington State University, Pullman 99164, Washington, USA

Received 11 March 1980

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Fric and D. C. Kent, “A completion functor for Cauchy groups,” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 1, pp. 55-65, 1981. https://doi.org/10.1155/S0161171281000033.